# SDR RAIA00508016

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 9,028 hours, 12,358 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 8002 - ALB - SMELL IN CABIN/FLIGHT DECK WHEN ANTI-ICE SYSTEM WAS ACTIVATED.  MAINTENANCE DEFERRED THE ANTI-ICE SYSTEM.
